ive been on my pill for almost a year. my period was on the last week of the pack for about 3 days for months. my last period was 7 days and it was just barely 2 weeks ago. i am on my second week of this pack, but i just got my period again. i had the cramping adn then i needed a pad all day. its not heavy, and it wasnt heavy 2 weeks ago either, but my question is why is this happening? is my pill still working. also, my face was clear adn my skin felt good. now its breaking out and feels oily. another reason i am wondering if its still working. i never miss a pill and i take it at the same time every day. im on desogen. i am having sex, and only had sex without a condom twice but thought it would be ok since ive been on the pill for almost a year. now im concerned. i read somewhere that some people have irregular periods at the beginning of their pregnancies. is this true? if someone could please answer my questions i would very greatly appreciate it.
Posts: 46 | From: USA | Registered: Jun 2010
| IP: Logged |
It is possible to react to a pill even after you've been on it for a while. If your withdrawal bleeds are suddenly irregular, it's a good idea to talk to your gynecologist about it. You may want to try a different prescription of the pill to see if it works better for you.
However, if you are taking it as directed, you can be sure that it's protecting you from pregnancy. Even if you are experiencing side-effects of the pill, it won't suddenly "stop working".
In the meantime, if you are worried about pregnancy, you can take a test to rule that out for sure.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.